# SDR SWAA2022042085215

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5200 · Doors
- Part: Channel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR MOP SILL AT B.S. 328 - B.S. 360; L.B.L. 60; W.L. 208.1. / [01] REMOVED CORROSION FROM FWD ENTRY DOOR MOP SILL IN AREA OF 2' X 2' ORIGINAL MATERIAL THICKNESS 0.090' REMAINING MATERIAL THICKNESS 0.020' FOUND TO BE OUT OF LIMIT IAW SRM 53-10-15-1A-1 DET. 4C (2A) FIG 108-D TOOLS USED CALIPER ID#ATS2318; S/N B19006095;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED FWD ENTRY DOOR MOP SILL FROM BS 270 TO BS 360 LBL 60 WL 208.1 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FED MOPSILL PN#141A8112-1; PO#861974 IAW SRM 51-40-05 AND IAW DWG#141A8110. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 3-4. OK TO INSTALL REPLACEMENT MOPSILL;[06] INSTALLED FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02-0G-0 AND DRAWING#143A8110;[07] UPDATED DRAWING USED #141A8110;[08] VERIFIED FASTENER INSTALLATION;[09] ALL STEPS COMPLETED;[10] VERIFIED ALL STEPS COMPLETE.
